# SDR 08FDEA00758

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD T/R, LOWER FWD LATCH DOOR IS CHAFED TO A KNIFE EDGE AND   CRACKED OUT IN THE UPPER CORNER.  REMOVED DAMAGED DOOR AND INSTALLED NEW DOOR P/N 9071M77G11; PO 610928.2.  IAW SRM 51-40-21;  PARA 5.  MINOR REPAIR
